# SDR IXXA09SMN011S

- Difficulty date: January 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP UPPER SURFACE SCRATCHED AT STATION XW 120.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, BONDED DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 ITEMS D/K/M, DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
